Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 261241

Back to latest document version
Document Version Version Comment Date Status
261241.0 [No comment] 16.10.2006 14:32 Released

ID: 261241.0, MPI für Astrophysik / High Energy Astrophysics at MPA
Nonradial and nonpolytropic astrophysical outflows - VIII. A GRMHD generalization for relativistic jets
Authors:Meliani, Z.; Sauty, C.; Vlahakis, N.; Tsinganos, K.; Trussoni, E.
Language:English
Date of Publication (YYYY-MM-DD):2006-03
Title of Journal:Astronomy & Astrophysics
Journal Abbrev.:Astron. Astrophys.
Volume:447
Issue / Number:3
Start Page:797
End Page:812
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Astrophysik
Identifiers:ISSN:0004-6361
DOI:10.1051/0004-6361:20053915
Full Text:
Sorry, no privileges